# SDR PIDA20050184

- Difficulty date: October 21, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,274 hours, 27,444 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AERO INSTRUMENTS & AVIONICS READOUT OF THE FDR INDICATE THAT THE LEADING EDGE SLAT DISCRETES NEVER CHANGE STATE DURING FLIGHT.  ACCOMPLISHED EMTEQ ENGINEERING MOD PAA1-001M-1 DATED 9-6-05.
